# SDR UIEA2016081500681

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 54,288 hours, 37,751 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT ENGINE PRV.  IAW FIM 36-10-FT 847 PERFORMED AIR SUPPLY BITE PROCEDURE IAW FIM 36-20-00/101 FIG 104. NO FAULTS NOTED. EICAS MSG CLEARED.
